# SDR UIEA2017082501543

- Difficulty date: August 25, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 85,116 hours, 22,090 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT,  THE RIGHT ENGINE HAD A VIBRATION.  THE FAN WAS 4.2.  PERFORMED FIM 71-05 FT 852, SHEET 1, BLOCKS 1-3, NO DEFECTS NOTED.
